# SDR VJ9800414

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 11504012
- Condition: Failed
- Location: Pax Oxy Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 SYSTEM INOP.  LEAKING O2 BOTTLE OFF FOR PAX SYSTEM.  REMOVED AND REPLACED ROW 23B PSU MANIFOLD.  RESTOWED MASK PIN IN AFT F/A MASK.
